# SDR TSAA9753214

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, NOTED CORROSION AT BS 1088 BULKHEAD WEB APU INLET AREA.  REPAIRED PER ECO 1980R9 OPTION VIII.  AIRCRAFT RETURNED T SERVICE.  (M)
